Pacific Journal of Mathematics

Weak and strong convergence for Markov processes.

S. R. Foguel

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1221-1234.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038062

Mathematical Reviews number (MathSciNet)
MR0123367

Zentralblatt MATH identifier
0097.13102

Subjects
Primary: 60.60

Citation

Foguel, S. R. Weak and strong convergence for Markov processes. Pacific J. Math. 10 (1960), no. 4, 1221--1234. https://projecteuclid.org/euclid.pjm/1103038062


Export citation

References

  • [1] J. L. Doob, Stochastic Processes, Wiley, New York, 1953.
  • [2] W. Feller, An Introduction to Probability Theory, Wiley New York, 1957.
  • [3] F. Riesz, and B. Sz. Nagy, Lecons Uanalyse Fonctionelle, Budapest, 1953.
  • [4] K. Yosida, and S. Kakutani, Operator theoretical treatment of Markoff'sprocess and mean ergodic theorem, Ann. Math. 42, (1941) 188-228.